# SDR USAA020335

- Difficulty date: August 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 48,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND 20 SQUARE INCHES OF CORROSION, AFT FRAME OF FORWARD LAVATORY DOOR, LOWER END PARTITION.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION PER SRM 51-70-11.  (M)
